# SDR UPS98227284

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518382298
- Condition: Corroded
- Location: Bs 1120-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, DISHED RIVETS AND PILLOWED SKIN STA 1120 TO 1150 LT 3 STR TO STR 4 LT AND 3 STR RT TO 4 STR RT.  REPLACED SKIN PER EO 98-2608.
